MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO PREFERRED ANGLE SCREW, 9.5X95MM, CANNULATED, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO; CREO PREFERRED ANGLE SCREW, 9.5X95MM, CANNULATED, COCR HEAD, TI SHANK
Model Number 7218.8995
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo s2ai screw was removed due to a driver tip being stuck inside.Upon removal the screw broke.

Brand Name
CREO
Common Device Name
CREO PREFERRED ANGLE SCREW, 9.5X95MM, CANNULATED, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10575550
Report Number3004142400-2020-00120
Device Sequence Number1192489
Product Code NKB
UDI-Device Identifier00193982069643
UDI-Public00193982069643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7218.8995
Device Lot NumberBAW620EB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;